Feeling shaky before lunch time

wass71

New Member
Relationship to Diabetes
Type 2
Hi all,
Last couple of weeks every now and been feeling low be for lunch around 11, when tested coming in around 4?
What do u you suggest?
Should my medication be changed
Or should I eat a carb snack
Many thanks x
Bear in mind
7 months no alcohol
3.5 stone lost since Dec 19(23stone to about 19.5)
10,000 steps per day
Good diet muesli breakfast, light lunch sandwich or salad, protein and veg in evening
Medications
Atorvostatin 40mg 1 tab
Bezafibrate 400mg 1 tab
Rampril 10mg 1tab
Metformin 500mg 4 tabs
Dapagliflozin 10mg
Gliclazide 80mg 2 tabs
Liraglutide injection 3mg 1.8mg
Hba1c - 45 last week was 84 August 19,58 Jan 20
 

Pumper_Sue

Well-Known Member
Relationship to Diabetes
Type 1
Wow well done you on your massive improvements all round, that's a fantastic result.

You really need to talk to your GP regarding the meds as eating more defeats the object if you see what I mean.
 

everydayupsanddowns

Administrator
Staff member
Relationship to Diabetes
Type 1
Welcome to the forum @wass71

Congratulations on the weight loss! That, along with your good levels of activity will most likely be increasing your sensitivity to your own insulin.

I agree with @Pumper_Sue that you should discuss your results with your GP and ask if an adjustment to your medications is appropriate. Results in the low 4s are pretty close to hypo territory.

Hopefully you can get a phone appointment without too much bother.

When were you last seen for a medication review?
 

wass71

New Member
Relationship to Diabetes
Type 2
Hi,
My last review was January, just had a blood test last week, but have not had a follow up yet, but as far as doctors are concerned they don't know about the weight loss yet,
Thanks for your comments, I will give them a ring this week
 

grovesy

Well-Known Member
Relationship to Diabetes
Type 2
I came off Gliclazide a few years a ago as was getting to many Hypos on it.
 

DaveB

Well-Known Member
Relationship to Diabetes
Type 1.5 LADA
Hi. Keep doing what you're doing. I suspect you may need to reduce the Gliclazide. It's purpose is to increase insulin output and as your insulin resistance is probably lowering you are probably using more of the insulin you produce now.
 

Pumper_Sue

Well-Known Member
Relationship to Diabetes
Type 1

Blue flash

Well-Known Member
Relationship to Diabetes
Type 2
Just say well done, especially with cutting alcohol that can be a battle in itself. * Gold *
 
Top